# SDR WRLA98081

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9MMAW
- Make and model: Doug DC-10-30
- Aircraft serial: 46959
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Press Xmitter
- Part number: VT0107F
- Condition: Failed
- Location: Nr 2 Hyd System
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING INITIAL TAXI, FLIGHT CREW NOTED NR 2 HYDRAULIC SYSTEM PRESSURE INDICATION INOPERATIVE.  FLIGHT CREW ELECTED TO RETURN TO DEPARTURE GATE FOR MAINTENANCE.  AIRCRAFT RETURNED TO DEPARTURE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND NR 2 HYDRAULIC SYSTEM PRESSURE TRANSMITTER HAD FAILED.  REPLACEMENT PART WAS NOT AVAILABLE AT CURRENT LOCATION.  SYSTEM DEFERRED PER MEL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
